# SDR UIEA2021101502234

- Difficulty date: October 14, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,882 hours, 22,393 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Part number: 21SN04468
- Part serial: CFL425SBA
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE LIGHT INOP.( TRANSFER TO MDDR 155148 PER MEL 79-33-01-01 CAT C DUE DATE 24 OCT 21.  /  19OCT21- CVG MX, LP 1433777, ITEM M11: REMOVED & REPLACED R/H ENGINE LOW OIL PRESSURE SWITCH IAW B767 AMM 79-33-01. OPS CHECK GOOD. THIS CLEARS MDDR 155148. STICKERS REMOVED. MCC NOTIFIED. )
